Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 38, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 6, 2008, 5:54 PM CDT for Garfield County, Holt County, Wheeler County, Nebraska. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2008, 5:54 PM CDT (22:54 UTC)
- Expired
- May 6, 2008, 6:50 PM CDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Garfield County, NE, Holt County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 167 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 5:54 PM CDT | TSTM WND DMG | 1 S Bartlett, NE | THREE PIVOTS WERE OVERTURNED FROM THUNDERSTORM WIND GUSTS SOUTH AND ALSO SOUTHEAST OF BAARTLETT. |
| May 6, 5:54 PM CDT | HAIL 1.75 | 20 Ne Burwell, NE | |
| May 6, 6:05 PM CDT | HAIL 0.75 | 15 Nw Bartlett, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 12:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| May 6, 2:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 062254 SVRLBF NEC071-089-183-070000- /O.NEW.KLBF.SV.W.0038.080506T2254Z-080507T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 554 PM CDT TUE MAY 6 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA... WHEELER COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 700 PM CDT * AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 9 MILES SOUTH OF CHAMBERS...OR 27 MILES NORTHEAST OF BURWELL...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA BY 610 PM CDT... FOUR CORNERS BY 615 PM CDT... 8 MILES SOUTH OF KNIEVELS CORNER BY 630 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR NORTH CENTRAL NEBRASKA. LAT...LON 4226 9830 4179 9831 4182 9895 4226 9892 TIME...MOT...LOC 2254Z 283DEG 30KT 4208 9877 $$ BUTTLER
3 follow-up statements
000
WWUS53 KLBF 062318
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
615 PM CDT TUE MAY 6 2008
NEC071-062325-
/O.CAN.KLBF.SV.W.0038.000000T0000Z-080507T0000Z/
GARFIELD NE-
615 PM CDT TUE MAY 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GARFIELD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED EAST OF
GARFIELD COUNTY AND NO LONGER POSED A SEVERE WEATHER THREAT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTH CENTRAL NEBRASKA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR
WESTERN NEBRASKA.
LAT...LON 4179 9833 4179 9844 4180 9856 4181 9858
4181 9870 4182 9871 4221 9877 4226 9830
4180 9831
TIME...MOT...LOC 2315Z 283DEG 30KT 4204 9854
$$
NEC089-183-070000-
/O.CON.KLBF.SV.W.0038.000000T0000Z-080507T0000Z/
WHEELER NE-HOLT NE-
615 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN HOLT AND WHEELER COUNTIES...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR FOUR
CORNERS...OR 29 MILES SOUTH OF ONEILL...MOVING EAST AT 34 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTH OF KNIEVELS CORNER BY 630 PM CDT...
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4179 9833 4179 9844 4180 9856 4181 9858
4181 9870 4182 9871 4221 9877 4226 9830
4180 9831
TIME...MOT...LOC 2315Z 283DEG 30KT 4204 9854
$$
BUTTLER000
WWUS53 KLBF 062334
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM CDT TUE MAY 6 2008
NEC089-062342-
/O.CAN.KLBF.SV.W.0038.000000T0000Z-080507T0000Z/
HOLT NE-
632 PM CDT TUE MAY 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
SOUTHEASTERN HOLT COUNTY AND NO LONGER POSED A SEVERE THREAT.
SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH 8 PM CDT IN
SOUTHEASTERN HOLT COUNTY. AT THIS TIME...THE THREAT FOR SEVERE
THUNDERSTORMS HAS ENDED.
IF SEVERE WEATHER WAS OBSERVED...CONTACT LOCAL LAW ENFORCEMENT AND
HAVE THEM PASS ON THE REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTH PLATTE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTH CENTRAL NEBRASKA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR
WESTERN NEBRASKA.
LAT...LON 4180 9831 4179 9844 4181 9858 4181 9870
4182 9871 4207 9872 4208 9844 4209 9835
4208 9831
TIME...MOT...LOC 2332Z 291DEG 38KT 4198 9839
$$
NEC183-070000-
/O.CON.KLBF.SV.W.0038.000000T0000Z-080507T0000Z/
WHEELER NE-
632 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WHEELER COUNTY...
AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 7 MILES EAST OF FOUR CORNERS...OR 35
MILES SOUTH OF ONEILL...MOVING EAST AT 35 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4180 9831 4179 9844 4181 9858 4181 9870
4182 9871 4207 9872 4208 9844 4209 9835
4208 9831
TIME...MOT...LOC 2332Z 291DEG 38KT 4198 9839
$$
BUTTLER000
WWUS53 KLBF 062350
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM CDT TUE MAY 6 2008
NEC183-062358-
/O.CAN.KLBF.SV.W.0038.000000T0000Z-080507T0000Z/
WHEELER NE-
648 PM CDT TUE MAY 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR WHEELER COUNTY IS CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED EAST OF
WHEELER COUNTY AND NO LONGER POSED A SEVERE THREAT.
IF SEVERE WEATHER WAS OBSERVED...CONTACT LOCAL LAW ENFORCEMENT AND
HAVE THEM PASS THE REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4180 9831 4179 9844 4181 9858 4181 9870
4182 9871 4207 9872 4208 9844 4209 9835
4208 9831
TIME...MOT...LOC 2348Z 291DEG 38KT 4192 9818
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:18 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, May 6, 2:18 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 218 PM CDT TUE MAY 6 2008 .SYNOPSIS... CONVECTIVE MODE HAS INITIATED NEAR SURFACE TROUGH/ADVANCING COLD FRONT. SFC LOW DEEPENING IN ERN CO WILL CAUSE SFC WINDS TO BACK TO THE SOUTH AND SOUTHEAST. && .DISCUSSION... NAM AND GFS LEAD TO DIFFERENT SCENARIOS THIS AFTERNOON AND EVENING WITH FORECAST TRENDED TOWARD THE GFS SOLUTION THAT IS SLOWER WITH DEVELOPMENT OF A CONVECTIVE CLUSTER IN CENTRAL SANDHILL NEAR THOMAS COUNTY WHICH SHOULD LEAD TO MCS TO MOVE EAST SOUTHEAST THROUGH CUSTER COUNTY LATE AFTN AND EVENING. ISOLATED VERY LARGE HAIL POSSIBLE DUE TO FAVORABLE WIND SHEAR AND STEEP LAPSE RATES. DAMAGING WIND THREAT SHOULD BE MORE LIMITED DUE TO HIGHER PRECIPITABLE WATER VALUES AND MOIST BOUNDARY LAYER. MOST IF NOT ALL OF THE CONVECTION SHOULD EXIT THE SOUTHEASTERN AREAS BY 06Z. WEDNESDAY...COOL...DRIER AND STABLE CONDITIONS TO PREVAIL WITH EASTERLY FLOW. THURSDAY AND THURSDAY NIGHT...A REPEAT SCENARIO POSSIBLE WITH AN APPROACHING COLD FRONT AND MID LEVEL DISTURBANCE DURING AFTN AND EVENING. COOLER HIGHS IN THE MID AND UPPER 60S SHOULD LIMIT INSTABILITY AND SEVER POTENTIAL HOWEVER. FRIDAY THROUGH SATURDAY NIGHT...SHOWERS AND A FEW THUNDERSTORMS POSSIBLE WITH HIGHS MAINLY IN THE MID 60S. FAST MOVING UPPER ZONAL FLOW WILL MAKE TIMING DISTURBANCES DIFFICULT. SUNDAY THROUGH TUESDAY...UPPER FLOW TO TURN NORTHWEST WITH A CHANCE FOR SHOWERS OR THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY. && .AVIATION DISCUSSION... SCATTERED CONVECTION ACROSS WESTERN AND NORTH CENTRAL NEBRASKA WILL BE THE MAIN HAZARD TO LIGHT AIRCRAFT THIS EVENING AS THESE STORM WILL POSSIBLY CONTAIN LARGE HAIL AND GUSTY ERRATIC WINDS. POSSIBLE MVFR CONDITIONS MAY OCCUR NEAR THESE STORMS AS WELL WITH RESTRICTIONS TO VSBY DUE TO HEAVY RAIN/HAIL. ISOLATED CIGS MAY ALSO DROP TO MVFR CONDITONS NEAR THESE STORMS. AFTER 06Z THE STRONGEST STORMS SHOULD BE MOVING EASTWARD LEAVING MAINLY VFR CONDITIONS IN PLACE...THOUGH IF ENOUGH RAINFALL OCCURS SOME LIGHT MIST BY SUNRISE MAY BRING TEMORARY MFVR CONDITIONS TO THE LARGER RIVER VALLEYS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && ROBERG/13
Hazardous weather outlook, May 6, 12:17 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1217 PM CDT TUE MAY 6 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-071730- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1217 PM CDT TUE MAY 6 2008 /1117 AM MDT TUE MAY 6 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED TO EXPAND FROM NORTH CENTRAL NEBRASKA BACK INTO THE SANDHILLS AND SOUTHWEST NEBRASKA THROUGH THE AFTERNOON AND EARLY EVENING HOURS. MODERATE INSTABILITY ACROSS THE AREA WILL LEAD TO THE POTENTIAL THAT SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. LARGE HAIL WILL BE THE PRIMARY THREAT...THOUGH SOME OF THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND VERY HEAVY RAINFALL. THE AREA OF THE MOST CONCERN WILL BE EAST OF AN OGALLALA TO THEDFORD TO VALENTINE LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE NEARLY EVERY DAY THIS WEEK. THE FRONTAL SYSTEM IS EXPECTED TO STALL AND REMAIN NEARLY STATIONARY ALONG THE CENTRAL PLAINS INTO THE WEEKEND. THERE IS CONSIDERABLE UNCERTAINTY REGARDING THE POSITION OF THE FRONT AND THE RESULTING PROBABILITY OF SEVERE THUNDERSTORMS. AT THIS TIME...IT APPEARS THAT THE SEVERE WEATHER WILL STAY SOUTH OF THE AREA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) 13
In the hours before
Local storm report, May 6, 5:00 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
500 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 7 ENE NORTH PLATTE 41.17N 100.65W
05/06/2008 E0.75 INCH LINCOLN NE PUBLIC
&&
BTAYLORLocal storm report, May 6, 5:13 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
513 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 27 SE BASSETT 42.31N 99.16W
05/06/2008 M1.00 INCH HOLT NE FIRE DEPT/RESCUE
RURAL FIREMAN REPORTED WINDOWS BROKEN OUT OF HIS HOME BY
THE HAIL AND THE GROUND WAS COMPLETELY COVERED.
&&
CARMELLocal storm report, May 6, 5:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 SW WALLACE 40.83N 101.18W
05/06/2008 E1.50 INCH LINCOLN NE PUBLIC
&&
CARMELLocal storm report, May 6, 5:27 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
527 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 22 SW OCONTO 40.92N 100.06W
05/06/2008 E0.75 INCH DAWSON NE PUBLIC
&&
CARMELLocal storm report, May 6, 5:29 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
529 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 10 SW AMELIA 42.13N 99.10W
05/06/2008 E1.25 INCH HOLT NE CO-OP OBSERVER
&&
BTAYLORLocal storm report, May 6, 5:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 23 SSE AINSWORTH 42.24N 99.69W
05/06/2008 E1.00 INCH BROWN NE PUBLIC
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:55 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 50 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 42 min |
| May 6, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 47 min |
| May 6, 3:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 51 min |
| May 6, 3:52 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
| May 6, 4:13 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 47 min |
| May 6, 4:22 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 38 min |
| May 6, 4:24 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 51 min |
| May 6, 4:29 PM CDT | Tornado Warning | LBF | Brown, Rock | 46 min |
| May 6, 4:32 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| May 6, 4:58 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 37 min |
| May 6, 4:59 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 46 min |
| May 6, 5:06 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 24 min |
| May 6, 5:10 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 50 min |
| May 6, 5:16 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 44 min |
| May 6, 5:25 PM CDT | Severe Thunderstorm Warning | LBF | Loup, Rock | 50 min |
| May 6, 5:30 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 30 min |
| May 6, 5:31 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 29 min |
| May 6, 5:45 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 15 min |
| May 6, 6:00 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 45 min |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 26 min |
| May 6, 6:41 PM CDT | Tornado Warning | LBF | Frontier | 49 min |
| May 6, 6:45 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.